Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 17, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Aug 7, 2011, 3:08 AM EDT for Indiana County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 3:08 AM EDT (07:08 UTC)
- Expired
- Aug 7, 2011, 6:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Indiana County, PA
The radar
The Pittsburgh radar (KPBZ), 96 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:00 AM EDT | FLASH FLOOD | Black Lick, PA | BASEMENT FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1195 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
112
WGUS51 KPBZ 070708
FFWPBZ
PAC063-071000-
/O.NEW.KPBZ.FF.W.0017.110807T0708Z-110807T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 AM EDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 600 AM EDT
* AT 302 AM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED
THUNDERSTORMS WITH HEAVY RAIN NEAR BLAIRSVILLE AND ARMAGH, MOVING
NORTHEAST AT 15 MPH, THAT CAN PRODUCE FLASH FLOODING ACROSS PARTS OF
SOUTHERN MOUNTAINOUS INDIANA COUNTY. RAINFALL AMOUNTS OF MORE THAN 2
INCHES CAN CAUSE FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AS IT IS HARD TO RECOGNIZE THE DANGERS OF
FLOODING IN THE DARK OF NIGHT. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATER. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 4040 7898 4042 7900 4042 7903 4038 7906
4039 7908 4038 7910 4040 7913 4040 7915
4041 7915 4043 7924 4049 7933 4064 7915
4069 7882
$$1 follow-up statement
275
WGUS71 KPBZ 070802
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 AM EDT SUN AUG 7 2011
PAC063-071000-
/O.CON.KPBZ.FF.W.0017.000000T0000Z-110807T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-
402 AM EDT SUN AUG 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM EDT FOR
INDIANA COUNTY...
AT 356 AM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED THUNDERSTORMS
WITH HEAVY RAIN WILL BE EXITING NORTHEASTWARD OUT OF INDIANA COUNTY
BY 5 AM. HOWEVER RUNOFF FROM THIS HEAVY RAIN CAN CAUSE FLOODING
PROBLEMS UNTIL THE RUNOFF SUBSIDES AROUND DAYBREAK.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YELLOW CREEK
STATE PARK...INDIANA...HOMER CITY AND ARMAGH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AS IT IS HARD TO RECOGNIZE THE DANGERS OF
FLOODING IN THE DARK OF NIGHT. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATER. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
&&
LAT...LON 4040 7898 4042 7900 4042 7903 4038 7906
4039 7908 4038 7910 4040 7913 4040 7915
4041 7915 4043 7924 4049 7933 4064 7915
4069 7882
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:22 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 7, 2:22 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
222 AM EDT SUN AUG 7 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM, MOVING EASTWARD THROUGH THE UPPER OHIO
VALLEY, WILL BRING SHOWERS AND SCATTERED THUNDERSTORMS WITH HEAVY
RAIN UNTIL DAWN. PATCHES OF DENSE FOG CAN ALSO DEVELOP. IT WILL
STAY WARM AND HUMID WITH A CHANCE OF THUNDERSTORMS UNTIL A
STRONGER LOW PRESSURE SYSTEM MOVES THROUGH TUESDAY NIGHT.
CANADIAN HIGH PRESSURE WILL THEN FOLLOW WITH TEMPERATURES AND
HUMIDITY CLOSER TO SEASONABLE NORMS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BASED ON RECENT RADAR DATA, HAVE ISSUED FLASH FLOOD WARNING AND
FLASH FLOOD WATCH FOR A COUPLE WV-MD MOUNTAINS COUNTIES. LOCATIONS
THAT GET MORE THAN 2 INCHES OF RAIN CAN HAVE FLOODING DEVELOP. EXPECT
PATCHES OF FOG TO ENSUE IN AREAS THAT GOT HEAVY RAIN.
ELSEWHERE, EXPECT NO MORE THAN ISOLATED COVERAGE OF SHOWERS AND
THUNDERSTORMS.
WITH RECENT DEW POINT TRENDS AND LAMP GUIDANCE AS SUPPORT,
OVERNIGHT LOWS HAVE BEEN ADJUSTED UP A FEW DEGREES, IN THE LOWER
70S ACROSS MOST OF THE AREA.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
FORECAST THIS PERIOD REMAINS A BIT MUDDLED. MOST MEMBERS OF RECENT
SREF MODEL OUTPUT SHOW LESS OF A CHANCE OF SHOWERS AND
THUNDERSTORMS THAN PREVIOUS RUNS. HOWEVER, SPC HAS CONCERNS ABOUT
A THUNDERSTORM COMPLEX MOVING EAST FROM IOWA THAT MAY AFFECT THE
UPPER OHIO VALLEY WITH POTENTIALLY SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING. FOR NOW HAVE KEPT A CHANCE OF THUNDERSTORMS
TODAY. AND NO MORE THAN A SLIGHT CHANCE TONIGHT AND MONDAY.
HIGHS TODAY AND MONDAY CAN BE NEAR SATURDAYS VALUES, PER RECENT
GFS MOS. LOWS TONIGHT SHOULD BE MAINLY IN THE UPPER 60S TO LOWER
70S, AND OF COURSE A COUPLE DEGREES LESS IN THE MOUNTAINS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A SHORTWAVE WILL EXIT THE AREA TUESDAY NIGHT WITH SHOWERS
DECREASING. MEDIUM RANGE MODELS CONTINUE TO DEPICT ZONAL FLOW TO LOW
AMPLITUDE RIDGING ALOFT FOR WEDNESDAY THROUGH THE END OF THE WEEK.
ANY RIPPLES IN THE FLOW WILL BE WEAK AND DIFFICULT TO TIME...THUS
WILL KEEP POPS LOW THROUGH FRIDAY. ECMWF/GFS ARE IN SOME AGREEMENT
WITH A LITTLE STRONGER SYSTEM BY THE WEEKEND...THUS WILL INCLUDE
CHANCE POPS SATURDAY. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES
WILL PREVAIL.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
LOW TO MEDIUM CONFIDENCE FOR THE FIRST 6-12 HOURS OF THE TAF
PERIOD...WITH HIGHER CONFIDENCE FROM 12-24 HOURS.
SCATTERED SHOWERS/THUNDERSTORMS FROM THE EVENING HAVE GENERALLY
MOVED EAST...BUT ADDITIONAL SHOWERS ARE DEVELOPING TO THE WEST AND
COULD AFFECT TERMINALS. HAVE NOT INCLUDED ANY ADDITIONAL RAIN
MENTION AT THIS TIME.
PRIMARY CONCERN IS HOW LOW CONDITIONS WILL DROP OVERNIGHT WITH
FOG AND LOW CLOUDS. HAVE GENERALLY DROPPED ALL SITES TO IFR
CONDITIONS WITH AMPLE LOW LEVEL MOISTURE AND LIGHT WINDS. BELIEVE
THAT CONDITIONS WILL IMPROVE TO VFR BY LATE MORNING...WITH
SCATTERED CUMULUS DURING THE DAY.
SOME COMPUTER MODELS TRY TO GENERATE AFTERNOON PRECIPITATION...
BUT CURRENTLY FEEL THAT COVERAGE WOULD BE TOO SCATTERED TO INCLUDE
IN TAFS AT THIS TIME.
HAVE ADDED GUSTS TO THE AFTERNOON PERIOD WITH WEST 15-20 KT GUSTS
POSSIBLE.
WITH ONLY MARGINALLY DRIER AIR SUNDAY NIGHT...EXPECT THAT SITES
WILL DROP TO AT LEAST MVFR AFTER MIDNIGHT...AND HAVE INCLUDED THIS
IN THE 30-HR PIT TAF.
OUTLOOK /MONDAY THROUGH THURSDAY/...
SCATTERED SHOWERS AND TSTMS COULD BRING AREAS OF RESTRICTIONS
THROUGH TUESDAY NIGHT. AS THE FLOW BECOMES MORE ZONAL...EXPECT
CHANCES OF PRECIP TO DECREASE FOR WEDNESDAY/THURSDAY.
AREAS OF OVERNIGHT/EARLY MORNING FOG AND RESTRICTIONS ARE
POSSIBLE WITH CONTINUED MOIST LOW LEVEL CONDITIONS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR MDZ001.
OH...NONE.
PA...FLASH FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR PAZ031-075-
076.
WV...FLASH FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR WVZ021>023-
041.
&&Hazardous weather outlook, Aug 7, 2:02 AM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 202 AM EDT SUN AUG 7 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 073-074-WVZ001>004-012-080615- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL- 202 AM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS, WITH POTENTIALLY DAMAGING WIND, THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ031-075-076-WVZ021>023-041-080615- GARRETT-GREENE-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-PRESTON- TUCKER- 202 AM EDT SUN AUG 7 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS, WITH POTENTIALLY DAMAGING WIND, THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 6, 9:19 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 919 PM EDT SAT AUG 6 2011 OHZ039-048-049-057-058-070215- COSHOCTON OH-GUERNSEY OH-HARRISON OH-MUSKINGUM OH-TUSCARAWAS OH- 919 PM EDT SAT AUG 6 2011 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN HARRISON... NORTHEASTERN MUSKINGUM...NORTHERN GUERNSEY...SOUTHEASTERN COSHOCTON AND SOUTHERN TUSCARAWAS COUNTIES... AT 910 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF COSHOCTON...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... COSHOCTON... CONESVILLE... WEST LAFAYETTE... PLAINFIELD... BODEN... NEWCOMERSTOWN... SALT FORK STATE PARK... KIMBOLTON... GILMORE... BIRMINGHAM... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4030 8129 4003 8136 4017 8194 4034 8189
Special weather statement, Aug 6, 10:48 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1048 PM EDT SAT AUG 6 2011
OHZ039-040-048>050-058-059-068-069-WVZ003-004-012-070330-
BELMONT OH-CARROLL OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-
JEFFERSON OH-MARSHALL WV-MONROE OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-
WETZEL WV-
1048 PM EDT SAT AUG 6 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT BELMONT...EASTERN MONROE...EXTREME NORTHEASTERN
NOBLE...HARRISON...NORTHEASTERN COSHOCTON...NORTHEASTERN
GUERNSEY...NORTHWESTERN WETZEL...SOUTH CENTRAL JEFFERSON...
SOUTHWESTERN CARROLL...TUSCARAWAS...WESTERN MARSHALL AND WESTERN
OHIO COUNTIES...
AT 1042 PM EDT...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT
LIGHTNING WERE ALONG A LINE FROM 11 MILES WEST OF WOOSTER TO 4 MILES
NORTHWEST OF LONDONDERRY TO 5 MILES EAST OF FLY...MOVING EAST AT 20
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THERE CAN ALSO
BE A SHORT PERIOD OF HEAVY RAIN THAT MAY CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THERE CAN
ALSO BE FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WOODSFIELD... SOMERTON... LONDONDERRY...
BIRMINGHAM... BENWOOD... BALTIC...
BAKERSVILLE... ANTIOCH... BARNESVILLE...
GILMORE... ROUND BOTTOM... STONE CREEK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4045 8168 4064 8166 4066 8148 4067 8146
4066 8143 4066 8124 4043 8103 4019 8070
3974 8066 3955 8081 3959 8086 3958 8090
3960 8095 3956 8100 4013 8141 4045 8184Special weather statement, Aug 7, 1:00 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
100 AM EDT SUN AUG 7 2011
MDZ001-PAZ031-075-076-WVZ021>023-041-070600-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-
MONONGALIA WV-PRESTON WV-TUCKER WV-
100 AM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT EASTERN
MARION...EXTREME NORTHWESTERN GARRETT...EXTREME NORTHWESTERN
TUCKER...MONONGALIA...PRESTON...SOUTHERN FAYETTE AND SOUTHERN GREENE
COUNTIES...
AT 1257 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTH OF WAYNESBURG TO EVERETTVILLE TO 5 MILES SOUTHWEST OF VALLEY
FALLS...MOVING EAST AT 15 MPH.
HEAVY RAIN WILL FALL AND CAN CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DO NOT DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO
HIGHER GROUND.
ALSO EXPECT FREQUENT LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WANA... WADESTOWN... RIVESVILLE...
MONONGAH... MCCURDYVILLE... FAIRMONT...
EVERETTVILLE... DAYBROOK... COLFAX...
BLACKSVILLE... BENTONS FERRY... BARRACKVILLE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3924 7986 3929 7987 3930 7990 3943 7990
3945 7993 3938 8007 3940 8010 3939 8020
3941 8024 3957 8018 3973 8043 3991 8033
3989 7944 3956 7949 3924 7952Local storm report, Aug 7, 2:27 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
227 AM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD 1 SE FAIRMONT 39.47N 80.13W
08/07/2011 MARION WV PUBLIC
ROAD FLOODING
&&
EVENT NUMBER PBZ1101021
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:00 AM EDT | Special Weather Statement | PBZ | Greene | 60 min |
| Aug 7, 1:55 AM EDT | Flash Flood Watch | PBZ | Fayette, Greene | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.